# SDR 96FDEA00340

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-22
- Aircraft serial: 19143
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 930
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-01, -2), ON STR 9R BS 930 PLUS 7 RT AREA IS OUT OF LIMITS.  REPAIRED STR 9R IAW FEDEX SRM 53-10-3.
